Abstract:
In this paper, the asymptotic stability of uncertain discrete switched systems with interval time-varying delay and linear fractional perturbations is achieved via switch...Show MoreMetadata
Abstract:
In this paper, the asymptotic stability of uncertain discrete switched systems with interval time-varying delay and linear fractional perturbations is achieved via switching signal design. Some linear matrix inequality (LMI) stability criteria are provided to design the switching signal by the proposed non-uniform delay-partitioning approach. Finally, some numerical examples are illustrated to show the main developed results.
Published in: IMA Journal of Mathematical Control and Information ( Volume: 33, Issue: 3, September 2016)
Citations are not available for this document.
Cites in Papers - |
Cites in Papers - IEEE (1)
Select All
1.
Charqi Mohammed, Boumhidi Ismail, Tissir El Houssaine, Hmamed Abdelaziz, "New stability conditions for discrete-time switched systems with time-varying delay under arbitrary switching signal and with average dwell time approach", 2022 10th International Conference on Systems and Control (ICSC), pp.311-316, 2022.